Asymptotic Stability of Solutions to Delay Difference Equations

G. V. Demidenko, D. Sh Baldanov

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a class of systems of delay difference equations with constant coefficients and variable delay parameter. We study the asymptotic stability of the zero solution and obtain estimates for the solution which characterize the decay rate at infinity.

Original languageEnglish
Pages (from-to)815-825
Number of pages11
JournalJournal of Mathematical Sciences (United States)
Volume221
Issue number6
DOIs
Publication statusPublished - 1 Mar 2017

Fingerprint Dive into the research topics of 'Asymptotic Stability of Solutions to Delay Difference Equations'. Together they form a unique fingerprint.

Cite this